Linear systems of differential equations that are regular on the whole axis
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 910-912
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a24,
author = {V. L. Kulik and A. N. Kulik},
title = {Linear systems of differential equations that are regular on the whole axis},
journal = {Differencialʹnye uravneni\^a},
pages = {910--912},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a24/}
}
V. L. Kulik; A. N. Kulik. Linear systems of differential equations that are regular on the whole axis. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 910-912. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a24/